Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 185, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2012, 5:10 AM CDT for Chicot County, Arkansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 5:10 AM CDT (10:10 UTC)
- Expired
- Apr 5, 2012, 6:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Chicot County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:30 AM CDT | HAIL 1 | 9 Nw Eudora, AR | REPORTED BY SOD FARM WEST OF CHICOT JUNCTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:53 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS54 KJAN 051010
SVRJAN
ARC017-051100-
/O.NEW.KJAN.SV.W.0185.120405T1010Z-120405T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF EUDORA...
* UNTIL 600 AM CDT
* AT 510 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 16 MILES WEST OF CHICOT JUNCTION MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHICOT JUNCTION AND EUDORA BY 535 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3326 9114 3324 9110 3325 9109 3325 9106
3322 9109 3313 9109 3313 9115 3315 9117
3313 9120 3311 9120 3306 9112 3304 9112
3303 9117 3308 9145 3330 9146
TIME...MOT...LOC 1010Z 282DEG 32KT 3321 9150
$$
JA1 follow-up statement
907
WWUS54 KJAN 051021
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT THU APR 5 2012
ARC017-051100-
/O.CON.KJAN.SV.W.0185.000000T0000Z-120405T1100Z/
CHICOT AR-
521 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHERN CHICOT COUNTY...
AT 521 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
WEST OF CHICOT JUNCTION MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHICOT JUNCTION BY 535 AM CDT...
EUDORA BY 540 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3326 9114 3324 9110 3325 9109 3325 9106
3322 9109 3313 9109 3313 9115 3315 9117
3313 9120 3311 9120 3306 9112 3304 9112
3303 9117 3308 9145 3330 9146
TIME...MOT...LOC 1021Z 278DEG 27KT 3320 9141
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:23 AM CDT, 47 minutes earlier.
Area forecast discussion, Apr 5, 4:23 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 423 AM CDT THU APR 5 2012 .DISCUSSION... TODAY... ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE AS WE GO THROUGH MUCH OF TODAY. EARLY THIS MORNING...THE SLOW-MOVING UPPER LOW HAS PICKED UP SPEED AND THE CENTER IS CURRENTLY CROSSING THE OZARKS. THE BEST CONVECTIVE REGIME EXISTS SOUTHEAST OF THE LOW CENTER AND INCLUDES PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE MS RIVER. THE AIRMASS IN THIS REGION IS CHARACTERIZED BY MOST UNSTABLE CAPE APPROACHING 2000 J/KG...STEEP MID LEVEL LAPSE RATES WITH TT VALUES IN THE MID 50S...EFFECTIVE DEEP LAYER SHEAR ~50 KTS...AND RELATIVELY WEAK LOW LEVEL SHEAR/HELICITY. A BROKEN LINE OF STORMS AND A FEW OTHER DISCRETE CELLS MANAGED TO DEVELOP IN THIS ENVIRONMENT AS STRONGER HEIGHT FALLS/ASCENT APPROACHED THE ARKLAMISS AND THEY HAVE PRODUCED LARGE HAIL. EXPECT THE BETTER CONVECTIVE REGIME DESCRIBED ABOVE TO SHIFT EAST WITH TIME...COINCIDING WITH DIURNAL HEATING WHICH WILL EVENTUALLY MAXIMIZE INSTABILITY OVER ERN MS. ASCENT ASSOCIATED WITH ADDITIONAL LOBES OF VORTICITY ROTATING AROUND THE UPPER LOW WILL COMBINE WITH DAYTIME HEATING...POTENTIALLY RESULTING IN ADDITIONAL BROKEN TSTM LINE SEGMENTS AS WE GO INTO THE LATE MORNING AND AFTERNOON...ESPECIALLY FOR AREAS EAST OF THE I-55 CORRIDOR. WHILE A COUPLE OF TORNADOES CANNOT BE RULED OUT...VEERED AND RELATIVELY WEAK LOW LEVEL FLOW WILL MITIGATE THE OVERALL TORNADO RISK AND HAIL/WIND GUSTS WILL CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS. EXPECT THE RISK FOR STORMS TO END QUICKLY AND SHIFT EAST OF THE ARKLAMISS AS THE EVENING APPROACHES. AS WE GO FROM TONIGHT THROUGH FRIDAY NIGHT...AN APPROACHING SHORTWAVE RIDGE AND ASSOCIATED HEIGHT RISES WILL BRING A RETURN TO DRY AND QUIET CONDITIONS WITH SEASONABLY MILD TEMPERATURES FOR THE ARKLAMISS. /EC/ SATURDAY THROUGH NEXT THURSDAY... LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED PERIOD WITH A VERY NICE WEEKEND ON TAP FOR THE ARKLAMISS. HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT WILL BUILD OVER THE AREA ON SATURDAY AND CONTINUE INTO SATURDAY NIGHT. THE GFS DRAGS A BOUNDARY ACROSS THE STATE ON SUNDAY...AND THIS MAY KICK OFF SOME ISOLATED THUNDERSTORMS ACTIVITY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH NORTHWEST FLOW WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY AND THIS PATTERN WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY COLD FRONT MOVING ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO CHANGE ON WEDNESDAY AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND WEAK UPPER RIDGING MOVES OVER THE AREA. THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM TO BE ON TRACK./15/ && .AVIATION...SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL WILL POSE A BIG AVIATION HAZARD TODAY IN THE FORECAST AREA...BUT EXPECT STORMS TO END FROM WEST TO EAST LATER THIS AFTERNOON WITH VFR CONDITIONS THEN PREVAILING THROUGH THE WEEKEND. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 78 53 73 50 / 41 4 0 0 MERIDIAN 81 53 74 48 / 50 9 0 0 VICKSBURG 79 52 73 48 / 33 3 0 0 HATTIESBURG 83 54 78 52 / 40 7 0 0 NATCHEZ 78 54 74 51 / 21 3 0 0 GREENVILLE 75 53 70 48 / 42 4 0 0 GREENWOOD 78 52 71 47 / 51 6 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/15/
Hazardous weather outlook, Apr 5, 4:52 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 452 AM CDT THU APR 5 2012 MSZ019-025>033-035>039-042>046-048>052-054>058-062>066-072>074- 061000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 452 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS WILL INCREASE THIS MORNING AND CONTINUE INTO THE AFTERNOON AS DAYTIME HEATING CONTRIBUTES TO GREATER INSTABILITY. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE FOR QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED INTO THE AFTERNOON. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053- 059>061-061000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS- 452 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND EXTREME WESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER THROUGH MID MORNING. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL CONTINUE TO BE NEEDED THIS MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Apr 5, 4:04 AM CDT, 1 hour 6 minutes before
LAZ009-MSZ040-041-050935- SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA- 404 AM CDT THU APR 5 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 AM CDT THU APR 5 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER TRANSYLVANIA AT 404 AM CDT... MOVING EAST AT 30 MPH. HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES...AND CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3283 9080 3261 9078 3260 9129 3278 9131 TIME...MOT...LOC 0904Z 266DEG 27KT 3270 9119 JA
Local storm report, Apr 5, 4:08 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL CROSSETT 33.13N 91.97W
04/05/2012 E0.75 INCH ASHLEY AR PUBLIC
PEA TO DIME SIZED HAIL
0243 AM HAIL WAYSIDE 33.27N 91.03W
04/05/2012 E1.75 INCH WASHINGTON MS PUBLIC
&&
DLSpecial weather statement, Apr 5, 4:12 AM CDT, 58 minutes before
ARZ074-051015-
ASHLEY AR-
412 AM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 10 MILES NORTHWEST OF WEST CROSSETT AT
413 AM CDT...MOVING EAST AT 30 MPH.
PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3322 9209 3323 9210 3328 9204 3331 9198
3334 9200 3337 9197 3339 9200 3341 9199
3340 9169 3315 9166 3314 9212 3315 9211
3316 9214 3319 9214
TIME...MOT...LOC 0913Z 263DEG 26KT 3323 9215
JALocal storm report, Apr 5, 4:15 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL ARCOLA 33.27N 90.88W
04/05/2012 E1.75 INCH WASHINGTON MS LAW ENFORCEMENT
LARGE HAIL SHATTERED THE WINDSHIELD OF A VEHICLE
&&
DLSpecial weather statement, Apr 5, 4:20 AM CDT, 50 minutes before
LAZ009-MSZ040-041-050950- SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA- 420 AM CDT THU APR 5 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 420 AM CDT THU APR 5 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES SOUTHWEST OF FITLER AT 421 AM CDT...MOVING EAST AT 30 MPH. PEOPLE IN SOUTHERN ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES...AND EAST CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3279 9083 3260 9085 3261 9116 3279 9114 TIME...MOT...LOC 0921Z 275DEG 27KT 3269 9103 JA
Special weather statement, Apr 5, 4:44 AM CDT, 26 minutes before
MSZ042-051015-
YAZOO MS-
444 AM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
444 AM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF TINSLEY AT 444 AM
CDT...MOVING NORTHEAST AT 30 MPH. THIS STOMR WILL MOVE OVER YAZOO
CITY OVER THE NEXT 10 TO 15 MINTUES.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3300 9032 3300 9030 3298 9027 3295 9017
3292 9010 3288 9007 3269 9048 3284 9060
3301 9032
TIME...MOT...LOC 0944Z 237DEG 23KT 3281 9045
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:08 AM CDT | Special Weather Statement | JAN | Ashley | 32 min |
| Apr 5, 1:29 AM CDT | Special Weather Statement | JAN | Ashley | 31 min |
| Apr 5, 2:02 AM CDT | Special Weather Statement | JAN | Chicot | 28 min |
| Apr 5, 2:37 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 53 min |
| Apr 5, 4:12 AM CDT | Special Weather Statement | JAN | Ashley | 63 min |
| Apr 5, 4:23 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 52 min |
| Apr 5, 4:47 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 58 min |
| Apr 5, 5:30 AM CDT | Severe Thunderstorm Warning | JAN | Chicot | 60 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.